# SDR FDEA201810132874

- Difficulty date: October 13, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N598FE
- Make and model: Doug MD-11F
- Aircraft serial: 48597
- Aircraft time: 80,203 hours, 16,378 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Part number: BXS7007220
- Condition: Short
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED LEVEL 2, SLAT DIAG, ALERT ON APPROACH AFTER SELECTING FLAPS 15 DEG. ISOLATED SHORT IN N011-10-20RD NEAR CLAMP UNDER PANEL 517CT AT TRANSITION POINT BETWEEN NR 1 ENGINE PYLON AND OUTBOARD LEADING EDGE. REMOVED AND REPLACED 3 FOOT SECTION OF TWISTED PAIR WIRES IAW WDM 27-84-01 SH 2 AND SWPM 20-10-03.
